# SDR SWAA2017081615753

- Difficulty date: July 17, 2017
- Submitted: August 17, 2017
- Operation: Air carrier
- Aircraft: N758SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27873
- Aircraft time: 62,874 hours, 36,551 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26686
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING NR 2 LEADING EDGE SLAT SKIN CRACKED ON LOWER SURFACE.  REPAIRED SKIN IAW ER AND EA.
